# SDR REXA2013052000897

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 24,597 hours, 22,296 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL ON GROUND SETTING FLAPS 20 FOR TAKEOFF LEFT FLAP INDICATING 0 DEGREES RIGHT FLAP INDICATING 2 DEGREES PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH H.6.I, AMOC DATED DECEMBER 07,2012 AND PA AD27-052L.  REMOVED AND REPLACED FECU IAW AMM 27-51-05.  PERFORMED MANUAL BRAKE HOLDING TEST OF LEFT BPSU IAW AMM 27-51-10.  LEFT BPSU OPERATIONS CHECKS GOOD.  FECU OPERATIONS CHECKS GOOD IAW AMM 27-51-05.  FLAPS SYSTEM OPERATIONS CHECKS NORMAL IAW AMM 27-54-00.
